MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/35; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/35; CORONARY DRUG-ELUTING STENT
Model Number 391018
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, the patient admitted with st elevated ami (distal rca) and successfully treated with orsiro des (timi iii flow post-operative).Dapt was initiated.6 days later, patient developed bradycardia and avb.During control angiography a total occlusion was observed proximal to the stent.Poba was done and dapt medication was changed, and the patient was discharged.The physician commented that this event occurred more likely due to drug dosage timing rather than device related issue.
 
Additional Manufacturer Narrative
Six days after the successful index procedure coronary angiography revealed total occlusion at the proximal side of the previously implanted orsiro stent which was treated successfully with balloon angioplasty.The provided clinical information was insufficient to establish whether a device deficiency contributed to this event.However, review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation no device deficiency or manufacturing related root cause could be identified.The treating physician commented that the reported occurrence is more likely due to drug dosage timing rather than device-related issues.Other des revealed the same phenomenon.After entering the cathlab, heparin was started, but due to preparation to the device time was very fast, so it is possible that the drug was not effective until des implantation.

Brand Name
ORSIRO 3.5/35
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key12334284
Report Number1028232-2021-04633
Device Sequence Number4713203
Product Code NIQ
UDI-Device Identifier07640130439399
UDI-Public07640130439399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number391018
Device Catalogue NumberSEE MODEL NO.
Device Lot Number03204787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;